# SDR DALA2022010700141

- Difficulty date: January 4, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 75,548 hours, 18,603 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6813 A.A. DISBOND OF 1.200 IN X 1.000 IN AT UPPER SKIN OSS 600 LE SLAT 9 TRAILING EDGE WEDGE. CORRECTIVE ACTION: SUMMARY OF NRC 00032:DURING REPAIR PROCEDURE ON UPPER SKIN OSS 600 LE SLAT 9 TRAILING EDGE WEDGE PER B757-200 S.R.M. (2075374)
